Discussions By Condition: I cannot get a diagnosis.

Wandering feeling of heat in legs and feet

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Leopard
  • April 18, 2008
  • 06:30 PM

Any ideas?

This just started about a week ago. I was standing (in socks) and felt heat on the arch of a foot. It felt like I had stepped on a warm stone or felt a hot breeze or something.

Since then, I have felt that same sort of hot feeling on different places of my legs and the arches of my feet. It never lasts long and is not painful....but I have never had this before, and I have not had much luck when trying to search for what may be causing this.

It happens when standing or sitting, at work and at home, and at any time of the day.

I have now come down with a cold (scratchy throat, stuffed sinuses, headache, etc) ----so I wondered if THAT could have something to do with it....but it never happened before.


Reply Flag this Discussion

2 Replies:

  • I am having the exact same symptom. This is my second day. Today I also developed a cold, although I have never had a problem with heat sensations with other colds. Mine also doesn't hurt, it just feels weird.
    Anonymous 42,789 Replies Flag this Response
  • Mine has pretty much gone now......seems to have gone away after I got over the cold. Still puzzled though. I have felt ill a lot lately.....tired, sore throat, headaches. Many people have suggested allergies, but it doesn't feel like that. I don't know if the weird "leg heat cold" is related to how I have been feeling recently....but I wanted to mention it in case it IS related. :confused:
    Leopard 7 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?